# SDR 2005UALA00072

- Difficulty date: January 15, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 38,797 hours, 24,709 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 947 HAS CORROSION FROM LBL 14 TO RBL 53.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW SECTION OF FLOOR BEAM.
